< Back to previous page

Publication

On exceptional Lie geometries

Journal Contribution - Journal Article

Parapolar spaces are point-line geometries introduced as a geometric approach to (exceptional) algebraic groups. We characterize a wide class of Lie geometries as parapolar spaces satisfying a simple intersection property. In particular, many of the exceptional Lie incidence geometries occur. In an appendix, we extend our result to the locally disconnected case and discuss the locally disconnected case of some other well-known characterizations.
Journal: FORUM OF MATHEMATICS SIGMA
ISSN: 2050-5094
Issue: 2
Volume: 9
Number of pages: 1
Publication year:2021